MathSciNet Relay Station
MathSciNet bibliographic data
MR1975007 60F10 (15A52 46L53 60J65 81S25 82B31)
Biane, P.; Capitaine, M.; Guionnet, A. Large deviation bounds for matrix Brownian motion. Invent. Math. 152 (2003), no. 2, 433–459.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement